Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A remark on Picard's theorem


Author: Lennart Carleson
Journal: Bull. Amer. Math. Soc. 67 (1961), 142-144
MathSciNet review: 0130377
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10541-7
PII: S 0002-9904(1961)10541-7